has any one had swollen knees and ankles caused by Cymbalta.?
Yes I did notice some Edema in my ankles from the Cymbalta. I had it for just a couple days and then it completely went away thank goodness . I hope you don't have this problem for a long .
aqua-blue; Yes this is listed as a uncommon side effect, But if it is not getting better within a week or so and or is very bothersome give your doctor a call, This could just be that you and it don't agree so see what your doctor does say. better being safe then to worry about it. have a good weekend
Hi Aqua Blue! Yes I had incurred the same thing but it did go away after a couple weeks.. The drug worked great a little over a year for my mood stability and then pooped out on me. What was nice at the time too was it helped my pain a bit in the deterioration of my lower spine fur a spell too but I ended up needing a new medication regime for mental health but I wish you the best with it and overall, keep in touch!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2013 • 6 answers
Ulcerative Colitis - I am experiencing severe edema in feet, ankles, calfs, knees as well as hands,?
Updated 6 Aug 2013 • 1 answer
Venlafaxine - I have developed badly swollen legs that are red up to my knees.the skin on my legs is
Updated 22 Mar 2014 • 1 answer
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
Updated 9 Jan 2015 • 3 answers
Updated 26 Jul 2018 • 6 answers